Aa
A
A
Close
9683500 tn?1407867884

After Sovaldi/Olysio: muscle spasms?

I finished 12 weeks of Sovaldi/Olysio 10 days ago.  Since I finished the treatment, I've been experiencing small occasional muscle spasms in random parts of my body: legs, arms, torso. These are not painful and really are minor, but I was wondering if anyone else has experienced this.
The pharmacist at Accredo, which is the specialty pharmacy that sent my meds, says it would take up to 3 weeks for the medication to leave my body and advised continuing to drink adequate water and continue to take precautions with sun exposure; he had not heard of anyone else having the muscle issue.
Read more
Cancel
Follow
Upvote - 0
4 Answers
Page 1 of 1
Avatar universal
B:  I was just going to suggest that you keep your hydration levels up - I really think that, not just with hep c, but in general, lack of sufficient water causes - or certainly contributes to cramping.  I speak from experience on this - had cramping legs for years, tonic water (w/that tiny amount of quinine made the difference).  However, your Pharmacist beat me to the punch.

Since I have been hydrating  per quidelines on this Forum I have had only one episode and I think I got too much that day (more than 160 oz) so had to drink a few ounces of electralyte fluid.  That seems to take care of the problem.

As I said above, I am speaking from personal,experience and observation- I am not a medical person and have not clinically studied the problem, but, hey, water can't hurt at this point.

Congratulations on completing treatment and praying for SVR.  Pat
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
317787 tn?1473362051
Congratulations on finishing tx.  I did not treat with same medication you did but I had many muscle cramps after tx.  I agree with above that water is the best, also electrolytes can help as well.

When I got really desperate I tried for more calcium, magnesium, potassium to help me out.

I do think water is very important.  The tx I was on really dehydrated me.

Again, congrats! Great job
Dee
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I was on Sovaldi, Ledipasvir and riba for almost 6 months.

i became somewhat anemic and had my riba cut to 600mg daily.
I developed neuropathy and it became severe enough that I stopped all drugs.

I still have some neuropathy, it seems to be decreasing in small amounts.

When i was examined my a neurologist the noticed that I was having involuntary spasms, twitches in my feet and legs.

Of course the doctor denied there was a connection to treatment; the neurologist was far less certain of that and allowed that it may have been TX related.

willy
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Very simple solution to a VERY common side effect from Tx
Drink 4-6 oz of tonic water before bed.
Works every time!

Take care
~Kim



Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
What Is Hepatitis C?
Learn about this treatable virus.
image description
Diagnosing Hepatitis C
Getting tested for this viral infection.
image description
Just Diagnosed? Here’s What’s Next
3 key steps to getting on treatment.
image description
Understanding Hepatitis C Treatment
4 steps to getting on therapy.
image description
Your Guide to Hep C Treatments
What you need to know about Hep C drugs.
image description
Managing Side Effects of Treatment
How the drugs might affect you.
image description
Making Hep C Treatment a Success
These tips may up your chances of a cure.
Recent Activity
Avatar universal
Blank
mikesimon commented on susan400's status
Feb 23
Avatar universal
Blank
susan400 12 wks done! waiting for w... Comment
Feb 22
148588 tn?1465782409
Blank
desrt “It was a bright cold day i... Comment
Feb 21
Hepatitis C Community Resources